# SDR DALA2019081204697

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 69,248 hours, 50,852 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND,  NOSE GEAR LANDING LIGHT ON F/O SIDE MISSING, WIRES HANGING OUT. FOUND RT TAXI LIGHT BULB AND RETAINING RING MISSING. INSTALLED NEW BULB REF MD88 AMM 33-41. SECURED BULB PER MEL 33-00-07C. C/B L-14 PULLED AND COLLARED PER RI 580440-14. NEW BULB INST AND SPEED TAPE IN PLACE. NDS STK NBR 88-3300-3-0121. NIS/CHS. "M"PROC C/W. INSTALLED RETAINING RING CKD NML MCO/PLAC RMVD. (LP6121808)
